# SDR SWIA200921112

- Difficulty date: March 5, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 14,140 hours, 12,351 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Hstcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

FLT 6265 - AUTOPILOT PITCH TRIM FOLLOWED BY STAB AND MACH TRIM MESSAGES.  EXCESSIVE FORCE REQUIRED TO OVERRIDE NOSE HIGH ATTITUDE AND UNWANTED ROLL EXPERIENCED.  REPLACED STAB TRIM MOTOR CONTROL, HORIZONTAL STABILIZER TRIM ACTUATOR AND HSTCU COMPUTER.
